MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Catalog Number VBCR070502A
Medical Device Problem Codes Entrapment of Device (1212); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: the device remains in the patient and was therefore, not available for analysis.H6 - code b15: images were provided and included in the engineering evaluation.Engineering evaluation state: the viabahn® device reportedly deployed at site but failed to fully expand at the target lesion, as evidenced by stent end 'bunching'.As reported, no pre-dilation was performed prior to device introduction and deployment.An imaging evaluation of items returned for review confirmed stenosis or 'bunching' at the end of an implanted viabahn® device.Vessel stenosis was visualized consistent with reported information indicating a section of stenotic lesion was not covered.The ifu instructs the user to perform percutaneous transluminal angioplasty (pta) if treating stenotic or occlusive lesions prior to device introduction.Additionally, the viabahn® device is contraindicated for non-compliant lesions where full expansion of an angioplasty balloon catheter was not achieved during pre-dilatation.Therefore, the root cause of the reported stent end 'bunching' is consistent with use error, specifically user does not perform pta.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: a patient presented for treatment of an in-stent edge stenosis in the patient's arm.As reported, there was a pre-existing gore® viabahn® endoprosthesis (viabahn® device).Implant date of pre-existing viabahn® stent is unknown.During an a-v circuit intervention, the target lesion was not pre-dilated.A 7mm x 5cm viabahn® device was deployed.On imaging, the expanded viabahn® stent end appeared to be bunched.The viabahn® stent was post-dilated, which further improved the blood flow.As reported, a small section of the stenotic lesion was not covered, and the compressed area was still present at the end of the procedure.The physician chose a 'wait and see' approach.The patient tolerated the procedure and was reported to be recovering well.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24780103
Report Number2017233-2026-07342
Device Sequence Number20366633
Product Code PFV
UDI-Device Identifier00733132623440
UDI-Public(01)00733132623440(17)280601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR070502A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown